Publicaciones
HOME » INVESTIGACIÓN » PUBLICACIONES |
Publicaciones 2017
Artículos WoS
1.- |
Artebani, Michela; Carvacho, Mariela; Hidalgo, Rubén A.; Quispe, Saúl. A tower of Riemann surfaces which cannot be defined over their field of moduli. Glasg. Math. J. Vol. 59 (2017), no. 2, pp. 379–393. DOI: 10.1017/S0017089516000227 |
2.- |
Artebani, Michela; Quispe, Saúl; Reyes, Cristian. Automorphism groups of pseudoreal Riemann surfaces. J. Pure Appl. Algebra, Vol. 221 (2017), no. 9, pp. 2383–2407. DOI: 10.1016/j.jpaa.2016.12.039 |
3.- |
Ávila, Andrés I.; Meister, A.; Steigemann, M. An adaptive Galerkin method for the time-dependent complex Schrödinger equation. Appl. Numer. Math. Vol. 121 (2017), pp. 149–169. DOI: 10.1016/j.apnum.2017.06.013 |
4.- |
Azevedo, Joelma; Cuevas, Claudio; Soto, Herme. Qualitative theory for strongly damped wave equations. Math. Methods Appl. Sci. Vol. 40 (2017), no. 18, pp. 6944–6975. DOI: 10.1002/mma.4504 |
5.- |
Bagiński, Czesław; Gromadzki, Grzegorz; Hidalgo, Rubén A. On purely non-free finite actions of abelian groups on compact surfaces. Arch. Math. (Basel) Vol. 109 (2017), no. 4, pp. 311–321. DOI: 10.1007/s00013-017-1068-6 |
6.- |
Godoy Molina, Mauricio; Grong, Erlend. Riemannian and sub-Riemannian geodesic flows. J. Geom. Anal. Vol. 27 (2017), no. 2, pp. 1260–1273. DOI: 10.1007/s12220-016-9717-8 |
7.- |
Henríquez, Hernán R.; Cuevas, Claudio; Pozo, Juan C.; Soto, Herme. Existence of solutions for a class of abstract neutral differential equations. Discrete Contin. Dyn. Syst. Vol. 37 (2017), no. 5, pp. 2455–2482. DOI: 10.3934/dcds.2017106 |
8.- |
Hidalgo, Rubén A.; Jiménez, Leslie; Quispe, Saúl; Reyes-Carocca, Sebastián. Quasiplatonic curves with symmetry group ℤ(2)(2) x ℤ(m) are definable over ℚ. Bull. Lond. Math. Soc. Vol. 49 (2017), no. 1, pp. 165–183. DOI: 10.1112/blms.12014 |
9.- |
Hidalgo, Rubén A.; Quispe, Saúl. Regular dessins d'enfants with field of moduli Q ((p)root 2). Ars Math. Contemp. Vol. 13 (2017), no. 2, pp. 323–330. DOI: 10.26493/1855-3974.1202.9c1 |
10.- |
Hidalgo, Rubén A.; Kontogeorgis, Aristides; Leyton-Álvarez, Maximiliano; Paramantzoglou, Panagiotis. Automorphisms of generalized Fermat curves. J. Pure Appl. Algebra, Vol. 221 (2017), no. 9, pp. 2312–2337. DOI: 10.1016/j.jpaa.2016.12.011 |
Otras publicaciones
1.- |
Hidalgo, Rubén A. Totally degenerate extended Kleinian groups. Cubo, A Mathematical Journal, Vol. 19 (2017), no. 3, pp. 69–77. DOI: 10.4067/S0719-06462017000300069 |